MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 11MM/125 DEG TI CANN TFNA 360MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 11MM/125 DEG TI CANN TFNA 360MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.127S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing location: (b)(4), manufacturing date: 09-jan-2019, expiration date: 30-nov-2028, part number: 04.037.127s, 11mm/125 deg ti cann tfna 360mm/left- sterile, lot number: h804038 (sterile), lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf was reviewed and determined to be conforming packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.(b)(4) supplied by ethicon (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.2, lock prong, 125 degree tfna, bp55, lot number: 1l48289, lot quantity: (b)(4), purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, bp55, lot number: h681028, lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive, bp58, lot number: h799592, lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, met all inspection acceptance criteria.Part number: 21127, timoagri16.00, bp80, lot number: h790427, lot quantity: (b)(4).Certified test report was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent a removal surgery of trochanteric fixation nail-advanced (tfna) nail due to cracked at lag screw/ nail junction and transition to total hip arthroplasty.All tfna implants were removed.The patient was than revised to a total hip arthroplasty.The original date of the surgery was on (b)(6) 2020.Concomitant device reported: femoral neck screws, perforated, sterile (part: 04.038.205s; lot: 12l5293; quantity:1), locking screws (part: 04.005.526; lot: unknown; quantity: 1), locking screw (part: 04.005.528s; lot: unknown; quantity: 1).This report is for one (1) 11mm/125 deg ti cann tfna 360mm/left - sterile.This is report 1 of 1 for (b)(4).

Brand Name
11MM/125 DEG TI CANN TFNA 360MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA
MDR Report Key12529210
Report Number3006356043-2021-00005
Device Sequence Number11123433
Product Code HSB
UDI-Device Identifier10886982096418
UDI-Public10886982096418
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.127S
Device Catalogue Number04.037.127S
Device Lot NumberH804038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight99